Ask an expert
Question

04 Feb 2009

Prolonged period with Yasmin
Hi

I was told by my doc to start taking Yasmin when my cycle begins, I did that, but now my period is lasting longer than usual. I have been taking Yasmin for just over a week now. Normally my period last for four days. I have exeeded that time. Is this normal, what is happening to my system.
Answer 1,826 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It can take a cycle or two for your body to adjust to the Pill. Periods are different on the Pill to off it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9464 votes
No
68% - 20201 votes
Vote